| Catalog Number |
CDC-42703-XP1A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medwatch report received: "on (b)(6) 2023 this patient had a 20cm left subclavian cvc placed by ir.It functioned properly, until (b)(6) 2023 when rn heard a little pop and saw that the distal lumen had come off at the plastic brown part and blood was leaking out.Rn clamped line and tied a knot in the lumen.Md contacted and central line was removed.Ref report: mw5120620." no patient harm was reported.The cvc was removed and a new one placed.The patient's condition is reported as "stable".
Additional Manufacturer Narrative
(b)(4).Medwatch report # mw5120619.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Medwatch report # mw5120619.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed based on a potential lot taken from the sales history of the customer, and there was one potential finding.Without the sample returned, it cannot be confirmed if the failure mode of this complaint is relevant to the finding.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.